Estimation of econometric models with nonparametrically specified risk terms

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

This paper studies the asymptotic properties of the semiparametric estimator considered by Pagan and Ullah (1988) and Pagan and Hong (1991) for models with risk terms. We show that when the risk term is nonparametrically specified, the estimator with generated regressors suggested by Pagan and Ullah (1988) and Pagan and Hong (1991) is (Formula presented.) -consistent and has an asymptotic normal distribution. The result is then applied to analyzing risk premium for the U.S. dollar against the British pound, the French franc and the Japanese yen exchange markets for monthly data covering the period 1976:1 to 1992:8.

Original languageEnglish (US)
Pages (from-to)445-460
Number of pages16
JournalEconometric Reviews
Volume20
Issue number4
DOIs
StatePublished - Jan 1 2001
Externally publishedYes

Keywords

  • Asymptotic normality
  • Exchange market
  • JEL Classification: C14; C12
  • Risk premium
  • Semiparametric estimation
  • √n-consistency

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Estimation of econometric models with nonparametrically specified risk terms'. Together they form a unique fingerprint.

  • Cite this